# SDR C77A20180226001

- Difficulty date: February 26, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N632CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000244
- Aircraft time: 26,258 hours, 15,430 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT NOT CHARGING. REMOVED AND REPLACED THE FLASHLIGHT IAW AMM 33-51-00. OK FOR SERVICE
